MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG COROX OTW-S 75-BP; LV LEAD

BIOTRONIK SE & CO. KG COROX OTW-S 75-BP; LV LEAD
Model Number 355148
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/27/2019
Type of Reportable Event Malfunction
Event or Problem Description
High thresholds were reported on this lead and the ra lead.Device battery was depleted after 3 1/2 years and required change out due to high thresholds.Physician chose not to change out leads.No adverse patient events were reported.Should additional information become available, this file will be updated.Lead remains implanted.
 
Additional Manufacturer Narrative
This mdr was reported in error.It was determined that this event was not reportable, closing report.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
COROX OTW-S 75-BP
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9409703
Report Number1028232-2019-05320
Device Sequence Number2929897
Product Code OJX
UDI-Device Identifier04035479094157
UDI-Public04035479094157
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number355148
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer12/06/2019
Initial Report FDA Received Date12/04/2019
Supplement Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR